MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Codes Break (1069); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Itching Sensation (1943)
Date of Event 10/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the sensor was still in the body.Customer's blood glucose level was 148 mg/dl.Customer reported that they did not received medical treatment as a result of the sensor fracturing while still in the body.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Inspected one opened/used sensor and was inspected performed continuity resistance test, and sensor passed per specification.Performed sensor initialization test using a new lab transmitter with a paradigm insulin pump.Connected the sensor to the transmitter and placed it in buffered glucose test solution test, confirmed the communication icon was displayed and that the transmitter was flashing while connected to the sensor.The sensor functioned properly.No sensor break during analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9231199
Report Number2032227-2019-108581
Device Sequence Number11383713
Product Code OZP
UDI-Device Identifier20763000118864
UDI-Public(01)20763000118864(17)190510(10)HG2J5F2
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2019
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberHG2J5F2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer 10/20/2019
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight130